By Anonymous - 8/12/2010 02:38 - United States
Today, I was extremely constipated. This is a side effect of the medication I take to alleviate my stomach condition. Due to this same condition I can't eat much roughage. We have no laxatives or stool softeners, and I have been shitting bricks for three days. FML
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
COMMENTS
By  bamagrl410  |  31

Cue "shitty situation" jokes...

Reply
  Allstarr23  |  1

Are you a retard? If you were having this problem for three days and are complaining abt not havinf laxatives or softeners, get off your ass and buy some. YDI

Reply
  ImaginaryFoe  |  0

This. Three days, OP? YDI! You've had plenty of time to get all the things you complained about not having. You could've ordered them online and had them delivered in that time span.

Reply
  DuyLe  |  0

Sorry, I'm not really good English. what is laxative? and don't tell me to search it up either, last time I do cause a friend told me to I got some disturbing images :(